MAUDE Adverse Event Report: QUANTA SYSTEM S.P.A. OAF FIBER; SURGICAL LASER FIBER

QUANTA SYSTEM S.P.A. OAF FIBER; SURGICAL LASER FIBER
Model Number OAF702711
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Optical fiber tip broken.No adverse effects to patient were reported.We are waiting for additional information from the distributor.
 
Event or Problem Description
Fiber tip broke inside the patient.No adverse effects to patient were reported.
 
Additional Manufacturer Narrative
Optical fiber tip broken: impossible to determine the root cause as returned not sterile.No adverse effects to patient were reported.
 
Event or Problem Description
Fiber tip broke inside the patient.No adverse effects to patient were reported.

Brand Name
OAF FIBER
Common Device Name
SURGICAL LASER FIBER
Manufacturer (Section D)
QUANTA SYSTEM S.P.A.
via acquedotto, 109
samarate, 21017
IT  21017
Manufacturer (Section G)
QUANTA SYSTEM S.P.A.
via acquedotto, 109
samarate, 21017
IT   21017
Manufacturer Contact
dario bandiera
via acquedotto, 109
samarate, varese 21017
IT   21017
MDR Report Key11805686
Report Number3004378299-2021-00073
Device Sequence Number16418749
Product Code GEX
UDI-Device Identifier08033945936723
UDI-Public08033945936723
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K131473
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 11/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberOAF702711
Device Lot NumberA205120
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2021
Supplement Date Received by Manufacturer04/13/2021
Initial Report FDA Received Date05/11/2021
Supplement Report FDA Received Date11/12/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown